Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Face complexion getting darker. Improvement with prescribed medication. Got darker on stopping. Medication required?

hi doctor 2 years before ,my face complexion got changed darkness got develop on my face i consulted some doctor and he gave me two cream on to apply at night and other at morning and one capsule to take daily.for one month i tried and i feel some improvement .and i stopped taking any thingh now again i have dark ness on my face and i want to continue same treatment but i remember only one cream i.e Lomela 15g which i used at night can u plz tell me the name of other cream and capsule. thanks regards
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing in.
The lomela cream is steroid containing cream and should not be used for very long periods.You should visit a qualified dermatologist for procedures like chemical peeling for long lasting benefit.
Hope this helps .
Answered: Fri, 2 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor